# SDR UALA2009081002415

- Difficulty date: August 7, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 66,955 hours, 19,421 cycles
- Engine: Pwa PW2037
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENG HIGH OIL CONSUMPTION EXCEEDS LIMIT.  FOUND NR 2 ENG STARTER DRIVE SEAL LEAKING.  REPLACED SEAL.  IDLE LEAK CHECKED GOOD.
